Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Took Istavel 400, Azulux 4 to control sugar. Nausea, appetite loss, tasteless mouth, energy low. Side effects?

i was taking GEMER2 AND VOBIT.3 for diabetes .few days back i had to undergo for surgery so endocrino changed the priscption and started giving me Istavel 400 AND aZULUX 4 . i started having imense nausea ,loss of appetite , tasteless mouth, and then vomiting also started ,started feeling low ,not able to speak, low in energy ,in one word felling very very sick.please guide me as i feel it is due the med. as when with my drs. advise i stopped the medicines i felt better
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Azulix is a combination of Metformin & Glimepiride. Istavel is Sitaglyptin. Sitaglyptin is used in combination with metformin & glimepiride for better control of Diabetes. Sitaglyptin results in loss of appetite. Common side effects of Metformin are nausea, vomiting, diarrhoea abdominal discomfort, metallic taste & loss of appetite. Usually these side effects of Metformin are temporary but in 3% people it may be severe necessitating changeover to another group of antidiabetic drug. You should not stop antidiabetic drugs without consulting your physician.
Answered: Thu, 14 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor